Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 10, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Mar 30, 2018, 10:04 AM CDT for Goliad County, Karnes County, Texas. It took effect at Mar 30, 2018, 4:47 PM CDT. It was in force for 44 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2018, 10:04 AM CDT (15:04 UTC)
- In effect from
- Mar 30, 2018, 4:47 PM CDT
- Expired
- Apr 1, 2018, 1:13 PM CDT
- In force
- 44 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Goliad County, TX, Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 104 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Antonio River at SH 72 near Runge (SRRT2). The gauge peaked at 29.33 ft at Mar 31, 2018, 4:00 AM CDT.
- Action stage
- 22 ft
- Minor stage
- 27 ft
- Moderate stage
- 31 ft
- Major stage
- 39 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08188060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
008
WGUS44 KEWX 301504
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1004 AM CDT Fri Mar 30 2018
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
San Antonio River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC175-255-310903-
/O.NEW.KEWX.FL.W.0010.180330T2312Z-180401T1813Z/
/SRRT2.1.ER.180330T2312Z.180331T1200Z.180401T0613Z.UU/
1004 AM CDT Fri Mar 30 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the San Antonio River at Hwy 72 nr Runge.
* from this evening to Sunday afternoon...or until the warning is cancelled.
* At 9:15 AM Friday the stage was 24.8 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage this evening and continue to rise to near
29.1 feet by tomorrow morning. The river will fall below flood stage by early
Sunday morning.
* Impact...At 31.0 feet...Flooding spreads across the wide flood plain upstream
and downstream. No structures are threatened. Livestock and farm equipemnt
will need to removed from the floodplain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Hwy 72 nr Runge 22 27 24.8 Fri 09 AM 29.1 24.4 15.8 13.2 12.5
&&
LAT...LON 2883 9779 2890 9772 2876 9764 2872 9770
$$6 follow-up statements
778
WGUS84 KEWX 301904
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
204 PM CDT Fri Mar 30 2018
...The flood warning continues for the following rivers in Texas...
San Antonio River near Floresville Affecting Karnes and Wilson Counties
San Antonio River at Hwy 72 nr Runge Affecting Goliad and Karnes Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC255-493-311215-
/O.EXT.KEWX.FL.W.0009.000000T0000Z-180331T1215Z/
/FLVT2.1.ER.180330T0131Z.180330T1245Z.180331T0015Z.UU/
204 PM CDT Fri Mar 30 2018
The flood warning continues for
the San Antonio River near Floresville.
* At 1:00 PM Friday the stage was 28.8 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by this
evening.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Floresville 21 27 28.8 Fri 1 PM 21.5 12.5 9.3 8.0 7.1
&&
LAT...LON 2911 9820 2918 9813 2899 9803 2893 9811
$$
TXC175-255-311303-
/O.EXT.KEWX.FL.W.0010.180330T2147Z-180401T1800Z/
/SRRT2.1.ER.180330T2147Z.180331T1800Z.180401T0600Z.UU/
204 PM CDT Fri Mar 30 2018
The flood warning continues for
the San Antonio River at Hwy 72 nr Runge.
* At 1:15 PM Friday the stage was 26.4 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and continue to rise
to near 29.1 feet by tomorrow early afternoon. The river will fall below flood
stage by early Sunday morning.
* Impact...At 31.0 feet...Flooding spreads across the wide flood plain upstream
and downstream. No structures are threatened. Livestock and farm equipemnt
will need to removed from the floodplain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Hwy 72 nr Runge 22 27 26.4 Fri 1 PM 29.0 24.3 15.7 13.2 12.5
&&
LAT...LON 2883 9779 2890 9772 2876 9764 2872 9770
$$403
WGUS84 KEWX 310248
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
948 PM CDT Fri Mar 30 2018
...The flood warning continues for the following rivers in Texas...
San Antonio River at Hwy 72 nr Runge Affecting Goliad and Karnes Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC175-255-312048-
/O.EXT.KEWX.FL.W.0010.000000T0000Z-180402T0123Z/
/SRRT2.1.ER.180330T2011Z.180331T1800Z.180401T1323Z.UU/
948 PM CDT Fri Mar 30 2018
The flood warning continues for
the San Antonio River at Hwy 72 nr Runge.
* At 9:15 PM Friday the stage was 28.8 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.6 feet by early tomorrow
afternoon. The river will fall below flood stage on Sunday morning.
* Impact...At 31.0 feet...Flooding spreads across the wide flood plain upstream
and downstream. No structures are threatened. Livestock and farm equipemnt
will need to removed from the floodplain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Hwy 72 nr Runge 22 27 28.8 Fri 9 PM 30.4 27.9 16.2 14.2 13.2
&&
LAT...LON 2883 9779 2890 9772 2876 9764 2872 9770
$$132
WGUS84 KEWX 310802
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
302 AM CDT Sat Mar 31 2018
...The flood warning continues for the following rivers in Texas...
San Antonio River at Hwy 72 nr Runge Affecting Goliad and Karnes Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC175-255-010202-
/O.EXT.KEWX.FL.W.0010.000000T0000Z-180401T2125Z/
/SRRT2.1.ER.180330T2011Z.180331T1800Z.180401T0925Z.UU/
302 AM CDT Sat Mar 31 2018
The flood warning continues for
the San Antonio River at Hwy 72 nr Runge.
* At 2:15 AM Saturday the stage was 29.6 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.1 feet by Saturday afternoon.
The river will fall below flood stage early Sunday.
* Impact...At 31.0 feet...Flooding spreads across the wide flood plain upstream
and downstream. No structures are threatened. Livestock and farm equipemnt
will need to removed from the floodplain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sat Sun Mon Tue Wed
Hwy 72 nr Runge 22 27 29.6 Sat 02 AM 29.9 25.8 15.4 13.6 12.8
&&
LAT...LON 2883 9779 2890 9772 2876 9764 2872 9770
$$750
WGUS84 KEWX 311343
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
843 AM CDT Sat Mar 31 2018
...The flood warning continues for the following rivers in Texas...
San Antonio River at Hwy 72 nr Runge Affecting Goliad and Karnes Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC175-255-010743-
/O.EXT.KEWX.FL.W.0010.000000T0000Z-180401T1545Z/
/SRRT2.1.ER.180330T2011Z.180331T0930Z.180401T0345Z.UU/
843 AM CDT Sat Mar 31 2018
The flood warning continues for
the San Antonio River at Hwy 72 nr Runge.
* At 8:15 AM Saturday the stage was 29.4 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by tonight.
* Impact...At 31.0 feet...Flooding spreads across the wide flood plain upstream
and downstream. No structures are threatened. Livestock and farm equipemnt
will need to removed from the floodplain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Hwy 72 nr Runge 22 27 29.4 Sat 08 AM 22.8 14.3 12.7 12.3 12.0
&&
LAT...LON 2883 9779 2890 9772 2876 9764 2872 9770
$$920
WGUS84 KEWX 010147
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
847 PM CDT Sat Mar 31 2018
...The flood warning continues for the following rivers in Texas...
San Antonio River at Hwy 72 nr Runge Affecting Goliad and Karnes Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC175-255-011606-
/O.EXT.KEWX.FL.W.0010.000000T0000Z-180401T1606Z/
/SRRT2.1.ER.180330T2011Z.180331T0930Z.180401T0406Z.UU/
847 PM CDT Sat Mar 31 2018
The flood warning continues for
the San Antonio River at Hwy 72 nr Runge.
* At 8:15 PM Saturday the stage was 27.8 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage tonight.
* Impact...At 27.0 feet...Minor flooding of farmland occurs in lowest portions
of the floodplain.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Hwy 72 nr Runge 22 27 27.8 Sat 8 PM 23.7 12.9 12.1 11.8 11.7
&&
LAT...LON 2883 9779 2890 9772 2876 9764 2872 9770
$$613
WGUS84 KEWX 011303
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
803 AM CDT Sun Apr 1 2018
...The flood warning is cancelled for the following rivers in Texas...
San Antonio River at Hwy 72 nr Runge Affecting Goliad and Karnes Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC175-255-011333-
/O.CAN.KEWX.FL.W.0010.000000T0000Z-180401T1606Z/
/SRRT2.1.ER.180330T2011Z.180331T0930Z.180401T0507Z.UU/
803 AM CDT Sun Apr 1 2018
The flood warning is cancelled for
the San Antonio River at Hwy 72 nr Runge.
* At 7:15 AM Sunday the stage was 24.7 feet.
* Flood stage is 27.0 feet.
* Forecast...The river will continue to fall to 13.6 feet by tomorrow morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Hwy 72 nr Runge 22 27 24.7 Sun 07 AM 13.6 12.7 11.9 11.7 11.6
&&
LAT...LON 2883 9779 2890 9772 2876 9764 2872 9770
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Mar 30, 6:36 AM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Mar 30, 6:36 AM CDT, 3 hours 28 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 636 AM CDT Fri Mar 30 2018 .AVIATION... VFR flying conditions will prevail today through tonight with FEW stratocumulus and cirrus. Lower level moisture returns overnight at KDRT and Saturday morning at KSAT/KSSF and have mentioned BKN010, however CIGS/VSBYs may be lower. Surface high pressure ridge will traverse the area with N to NE winds 7 to 12 KTs turning to the SE and S later today at KDRT and tonight at KAUS, KSAT, KSSF. Wind gusts up to 22 KTs are possible. Lighter winds are expected tonight at KAUS, KSAT, KSSF. Stronger winds are expected on Saturday. && .PREV DISCUSSION... /ISSUED 334 AM CDT Fri Mar 30 2018/ SHORT TERM (Today through Saturday)... Upper air analysis last evening showed a trough over the middle of the country and then extending across Northern Mexico. Flow over Texas was generally from the west-southwest. At the surface, a cold front was stretched across South Texas from Houston to San Antonio to Eagle Pass. Winds behind the front were from the north to northeast. Dewpoint temperatures behind the front were 5-10 degrees lower than 24 hours ago. The upper level trough will lift to the northeast during this period and the flow will become northwesterly. Surface high pressure will move from Eastern Oklahoma to the Mississippi River and winds across our CWA will become easterly to southeasterly. Tonight winds across the region will become southeasterly and moisture return will begin. Weather for this period will be dry. High temperatures today will be a few degrees cooler than Thursday. Tonight will begin a warming period that will continue Saturday. LONG TERM (Saturday Night through Thursday)... A low amplitude upper level ridge will build in from the west Saturday night and Sunday. Moist southeasterly flow will continue in the low levels. This will lead to morning cloudiness Sunday and Monday. A weak upper level shortwave trough will move across the region Sunday night and could produce isolated showers over our central and northeastern areas and then isolated thunderstorms across much of the CWA Monday and Monday night. Monday night an upper level trough will move across Northern Mexico and into Texas Tuesday. This upper level disturbance may interact with the dryline to generate some thunderstorms Tuesday. As this upper trough moves across Texas it will bring a cold front through our CWA Tuesday night bringing another chance for thunderstorms mainly across our eastern counties. Dry weather will return on northerly flow Wednesday. Moisture will return up the Rio Grande Thursday. There may be sufficient isentropic lift in this area to produce isolated thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 77 55 82 63 82 / 0 0 0 10 10 Austin Bergstrom Intl Airport 76 52 82 61 82 / 0 0 0 10 10 New Braunfels Muni Airport 77 54 82 61 82 / 0 0 - 10 10 Burnet Muni Airport 74 53 80 60 81 / 0 0 0 0 0 Del Rio Intl Airport 80 60 85 63 87 / 0 0 - 0 0 Georgetown Muni Airport 74 53 81 61 81 / 0 0 0 - - Hondo Muni Airport 78 56 84 61 84 / 0 0 10 0 - San Marcos Muni Airport 76 54 81 61 82 / 0 0 0 10 10 La Grange - Fayette Regional 76 55 82 63 83 / 0 0 0 - 0 San Antonio Intl Airport 77 57 82 62 83 / 0 0 - 10 10 Stinson Muni Airport 78 57 83 62 84 / 0 0 - - 10 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...04 Synoptic/Grids...05
Hazardous weather outlook, Mar 30, 4:22 AM CDT, 5 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 422 AM CDT Fri Mar 30 2018 TXZ171>173-183>194-202>209-217>225-228-310930- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 422 AM CDT Fri Mar 30 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 11:54 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 22 hr |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.